# SDR SWIA201333411

- Difficulty date: May 7, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 26,473 hours, 23,243 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKES DID NOT FULLY RELEASE. (FLT 2949)  REPLACED A NOSE LANDING GEAR SELECTOR AND A NEW RETURN MANIFOLD FILTER ELEMENT HYDRAULIC SYSTEM NR 3 IAW AMM.  P/N: 250006000  S/N ON: 0046  S/N OFF: 0017T
